# SDR AALA202501140497

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 31,881 hours, 12,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00040590
- Condition: Warning Message
- Location: Zoen 300
- Part time: 16,579 hours, 7,075 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 3L AND 3R DOOR SLIDE AND DOOR LOW PRESSURE WARNING ON F/A PANEL. REPLACED DEU.
